MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 36IN USP4-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE BLU 36IN USP4-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number W8845
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 9/11/2025 h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the reported alleged deficiency occur over the same patient procedure? if yes, how many devices demonstrated the reported alleged deficiency? if this occurred in multiple procedures, please confirm the number of patients affected by the alleged deficiency.Were there patient consequences? if yes, please explain.How many devices demonstrated the alleged deficiency on each patient procedure? have any of these events been previously reported to ethicon? if yes, provide the respective reference number(s).Please create a new pc file for each patient/event.Please provide the lot number of w8845.Please confirm if the devices are available for product return.If yes, please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.It was reported that the suture breaks during suture tying regularly.There were no patient consequences reported.Additional information was requested.

Brand Name
PROLENE BLU 36IN USP4-0 D/A V-7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23027900
Report Number2210968-2025-10361
Device Sequence Number21210964
Product Code GAW
UDI-Device Identifier10705031231726
UDI-Public10705031231726
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberW8845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown